Advil Muscle & Joint Extra Strength provides fast and effective relief of: muscle & joint pain; arthritis pain; backache; headache; menstrual pain; dental pain; and reduction of fever. *
Medicinal Ingredients: Ibuprofen 400 mg. Non-Medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.
Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.
400 mg, 32 Caplets